MathSciNet Relay Station
MathSciNet bibliographic data
MR1800096 39B12 (47J05)
Zhang, Weinian Solutions of equivariance for a polynomial-like iterative equation. Proc. Roy. Soc. Edinburgh Sect. A 130 (2000), no. 5, 1153–1163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement